# SDR UPS97621851

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 4 Spoiler
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CENTER HYDRAULIC QUANTITY DECREASED OF 0.02 PERCENT.  SYSTEM DEPRESSURIZED AND LANDED WITH ALTERNATE FLAPS AND GEAR WITH NO INCIDENT.  REMOVED AND REPLACED O-RING ON FILTER CAP ON NR 4 SPOILER ACTUATOR ASSY.  LEAK CHK GOOD.
